Please use this identifier to cite or link to this item:
Title: The Rabinowitsch-Mollin-Williams Theorem Revisited
Authors: Mollin, Richard A.
Issue Date: 20-Aug-2009
Publisher: Hindawi Publishing Corporation
Citation: Mollin, R. A. "The Rabinowitsch-Mollin-Williams Theorem Revisited". International Journal of Mathematics and Mathematical Sciences Volume 2009 (2009), Article ID 819068, 14 pages doi:10.1155/2009/819068
Description: Article deposited according to publisher policy posted on SHERPA/RoMEO, 18/08/2010.
Appears in Collections:Mollin, Richard

Files in This Item:
File Description SizeFormat 
Mollin_IJMMS_2009.pdf503.25 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.